Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Consuming Nutrilite protein powder for acne. Red, bumpy scar. Is the skin allergic to any content in protein powder?

I am a 26 year old female from Malaysia.I am currently consuming Nutrilite Protein Powder (Amway) to combat my acne problem. I have noticed that it is becoming more prevalent and it's taking a long time to heal. They are red and bumpy. The scar doesn't lighten easily also.My question is, does this happen during the initial stages of the protein powder consumption or my skin is allergic to any of the contents in the protein powder?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  335
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
Protein powders in no way are used for acne treatment.
You need to consult a dermatologist to start a proper treatment in form of topical anti acne creams like clindamycin, adapalene and tretnoin singly or in combination along with oral medication like azithromycin/ doxycycline or isotretinoin. The faster the lesions resolve, lesser are the chances of pigmentation and scarring.
Hope that helps.
Take care
Answered: Mon, 29 Apr 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor